MAUDE Adverse Event Report: BIOMET ORTHOPEDICS G7 OSSEOTI MULTIHOLE 56MM F; PROSTHESIS, HIP

BIOMET ORTHOPEDICS G7 OSSEOTI MULTIHOLE 56MM F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Information (3190); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2017-05200, 0001825034-2017-05199, 0001825034-2017-05198.Concomitant medical products - taperloc porous stem pn: 11-103204 ln: 615600, m2a-magnum modular head pn: 157444 ln: 352790, m2a-magnum taper body pn: 139254 ln: 338140.Customer has indicated that the product will not be returned to zimmer biomet for investigation, product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient is scheduled for a right hip revision approximately 12 years post-implantation due to unknown reasons.No revision has been reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Review of the complaint history determined that no further action is required.Review of the complaint history determined that no further action(s) is/are required.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2017-05201 0001825034-2017-05200, 0001825034-2017-05199, 0001825034-2017-05198.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Op notes state that patient is considered for a revision due to aseptic failure revision right tha.During the procedure inspection of components found well fixed and in good condition, but there was an acute local tissue reaction.Although the reaction was mild it provided for instability of the hip.There was no corrosion but the taperloc stem was cold-welded.New shell, liner, head and screws were placed.No other complications were noted during the procedure.Patient was shifted to recovery room in stable condition.The additional information does not change the outcome of the previous investigation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 OSSEOTI MULTIHOLE 56MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
BIOMET ORTHOPEDICS
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
BIOMET ORTHOPEDICS
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key6746407
Report Number0001825034-2017-05201
Device Sequence Number19236207
Product Code KWA
UDI-Device Identifier00880304544413
UDI-Public(01)00880304544413(17)260831(10)3863836
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/31/2026
Device Model NumberN/A
Device Catalogue Number110010266
Device Lot Number3863836
Other Device ID NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/29/2017
Supplement Date Received by Manufacturer12/01/2017
07/14/2022
Initial Report FDA Received Date07/27/2017
Supplement Report FDA Received Date12/01/2017
07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight66 KG